MathSciNet Relay Station
MathSciNet bibliographic data
MR2819413 37K55 (35L70 37K50)
Berti, Massimiliano; Biasco, Luca Branching of Cantor manifolds of elliptic tori and applications to PDEs. Comm. Math. Phys. 305 (2011), no. 3, 741–796.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement